Accad naz



Keywords: accad naz
Description: Tejumola, H. O. ; Iyase, S. A. Periodic solutions of a class of even order differential equations . Ann. Differential Equations 13 (1997), no. 3, 209--221. T\.ejum\.ola, Haroon O . On

  1. Tejumola, H. O. ; Iyase, S. A. Periodic solutions of a class of even order differential equations. Ann. Differential Equations 13 (1997), no. 3, 209--221.
  2. T\.ejum\.ola, Haroon O. On the existence of periodic solutions of some third-order nonlinear differential equations with delay. Special issue in honour of Professor James O. C. Ezeilo. J. Nigerian Math. Soc. 11 (1992), no. 3, 19--28.
  3. Tejumola, H. O. Periodic solutions of certain systems of fifth order differential equations. J. Nigerian Math. Soc. 2 (1983), 71--77.
  4. T\d ejum\d ola, H. O. Periodic solutions of certain nondissipative systems of third-order differential equations. Qualitative theory of differential equations, Vol. I, II (Szeged, 1979), pp. 985--1001, Colloq. Math. Soc. János Bolyai, 30. North-Holland, Amsterdam-New York, 1981.
  5. Ezeilo, J.O.C. ; T\d ejum\d ola, H. O. Periodic solutions of certain fifth order differential equations. Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 25 (1982), 97--108.
  6. T\d ejum\d ola, H. O. Periodic solutions of certain third order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 66 (1979), no. 4, 243--249.
  7. Ezeilo, J.O.C. ; T\d ejum\d ola, H. O. Periodic solutions of a certain fourth order differential equation. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 66 (1979), no. 5, 344--350.
  8. T\d ejum\d ola, H. O. On a Liénard type matrix differential equation. VII. Internationale Konferenz über Nichtlineare Schwingungen (Berlin, 1975), Band I, Teil 2, pp. 329--346, Abh. Akad. Wiss. DDR, Abt. Math. Naturwiss. Tech. 1977, 644, Akademie-Verlag, Berlin, 1977.
  9. T\d ejum\d ola, Haroon O. On a Lienard type matrix differential equation. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 60 (1976), no. 2, 100--107.
  10. Ezeilo, J.O.C. ; T\d ejum\d ola, H. O. Periodic solutions of certain fifth order differential equations. Nonlinear vibration problems, No. 15 (Proc. Sixth Internat. Conf. Nonlinear Oscillations, Pozna\'n, 1972, Part II), pp. 75--84. PWN---Polish Sci. Publ. Warsaw, 1974. 34C25
  11. Tejumola, H. O. Periodic solutions of certain systems of non-linear second order differential equations. Rend. Circ. Mat. Palermo (2) 24 (1975), no. 1-2, 140--150.
  12. Ezeilo, J.O.C. ; T\d ejum\d ola, H. O. On the boundedness and the stability properties of solutions of certain fourth order differential equations. Ann. Mat. Pura Appl. (4) 95 (1973), 131--145.
  13. T\d ejum\d ola, H. O. On the existence of periodic solutions of certain fourth order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 57 (1974), no. 6, 530--533 (1975).
  14. Ezeilo, J. O. C. ; T\d ejum\d ola, H. O. Further remarks on the existence of periodic solutions of certain fifth order non-linear differential equations. Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975), no. 3, 323--327.
  15. Ezeilo, J. O. C. ; T\d ejum\d ola, H. O. Further results for a system of third order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975), no. 2, 143--151.
  16. T\d ejum\d ola, Haroon O. On a certain nonlinear fourth order ordinary differential equation. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975), no. 2, 137--142.
  17. T\d ejum\d ola, H. O. Periodic solutions of certain fourth order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 57 (1974), no. 5, 328--336 (1975).
  18. T\polhk ejum\polhk ola, H. O. Remarks on some boundedness theorems of Ezeilo and T\polhk ejum\polhk ola. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 56 (1974), 164--167.
  19. T\polhk ejum\polhk ola, H. O. An extension of a boundedness theorem of Ezeilo. Boll. Un. Mat. Ital. (4) 10 (1974), 569--576.
  20. T\polhk ejum\polhk ola, H. O. A boundedness theorem for some non-linear differential equations of the fourth order. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 55 (1973), 18--24 (1974).
  21. Ezeilo, J. O. C. ; T\d ejum\d ola, H. O. Boundedness theorems for certain third order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 55 (1973), 194--201 (1974).
  22. T\d ejum\d ola, H. O. Further results on the boundedness and the stability of certain fourth order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 52 (1972), 16--23.
  23. T\d ejum\d ola, H. O. Boundedness theorems for some systems of two differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 51 (1971), 472--476 (1972).
  24. T\d ejum\d ola, H. O. A note on the boundedness and the stability of solutions of certain third-order differential equations. Ann. Mat. Pura Appl. (4) 92 (1972), 65--75.
  25. T\d ejum\d ola, H. O. Convergence of solutions of certain ordinary third order differential equations. Ann. Mat. Pura Appl. (4) 94 (1972), 247--256.
  26. Ezeilo, J. O. C. ; T\d ejum\d ola, H. O. Boundedness theorems for some fourth order differential equations. Ann. Mat. Pura Appl. (4) 89 (1971), 259--275.
  27. Ezeilo, J. O. C. ; T\d ejum\d ola, H. O. A boundedness theorem for a certain fourth order differential equation. Ann. Mat. Pura Appl. (4) 88 (1971), 207--216.
  28. Tejumola, H. O. Boundedness criteria for solutions of some second-order differential equations. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 50 (1971), 432--437.
  29. Tejumola, H. O. On the boundedness and periodicity of solutions of certain third-order non-linear differential equations. Ann. Mat. Pura Appl. (4) 83 1969 195--212.
  30. Tejumola, H. O. Boundedness and periodicity of solutions of certain fourth-order differential equations. Ann. Mat. Pura Appl. (4) 80 1968 177--196.
  31. Tejumola, H. O. On the convergence of solutions of certain third-order differential equations. Ann. Mat. Pura Appl. (4) 78 1968 377--386.
  32. Ezeilo, J.O.C. ; Tejumola, H. O. Boundedness and periodicity of solutions of a certain system of third-order non-linear differential equations. Ann. Mat. Pura Appl. (4) 74 1966 283--316.
  33. Tejumola, H. O. Resonant and nonresonant oscillations of certain third-order differential equations with delay. Ordinary and delay differential equations (Edinburg, TX, 1991), 238--243, Pitman Res. Notes Math. Ser. 272, Longman Sci. Tech. Harlow, 1992.






Photogallery Accad naz:


n-Dimensional real submanifolds with (n-1)-dimensional maximal ...


Three theorems on linear ordered periodic semigroups - Springer


Redox reactions of p-cyclopentadienyltitanium (IV) halides - Springer


Probability and prime numbers - Springer


Increasing solutions of linear second-order equations with ...


CR-straightening of real manifolds in Cn - Springer


Reactions of nitrile oxides with nitrogen oxides. 2. Reactions ...


Effects of Elevated Temperature on Sex Ratio in a Population of ...


luskwiak wypaleniskowy (Pholiota highlandensis) | Atlas | Grzyby ...


Gilmour Academy's Naz Hillmon in action against Independence ...


Gilmour Academy's Naz Hillmon in action against Independence ...


Generalization of a theorem of Kotzig and a prescribed coloring of ...


IR and UV spectroscopy and the spatial and electronic structure of ...


Gilmour Academy's Naz Hillmon in action against Independence ...


luskwiak wypaleniskowy (Pholiota highlandensis) | Atlas | Grzyby ...


luskwiak wypaleniskowy (Pholiota highlandensis) | Atlas | Grzyby ...


The Laurisilva as a cultural heritage: proposal for the protection ...


Gilmour Academy's Naz Hillmon in action against Independence ...


Pseudoconnections and Manifolds with Degenerate Metrics - Springer


The karyotypes of the Corsican and Sardinian mountain salamanders ...